# SDR DALA2024010200012

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 42,771 hours, 30,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOOR SUPPORTS ON X=-7 BTW STA.Y=158/200 PAX CABIN. SUMMARY OF NRC 00457: CORROSION LEVEL 2. FLOOR SUPPORT ON X=-7 BTW STA.Y=158/200 WAS FABRICATED PER DRAWING 9936534 REV BW AND REPLACED B717 SRM 51-41-01-0G. (LP #0133905)
